News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: Stomach cramps and a flu


 Athelas - Thu Jun 09, 2005 9:15 pm

About three weeks ago I had began to feel sick. A couple other people in my household had gotten the flu so I didn't think it was a surprise that I would get it too. I had a trip coming up so I pumped my body full of vitimen C and healthy food to help me get over it faster. I was still slightly sick when I went on my trip where I spent the time with someone who was also sick.
While I was there I had some problems with constipation and I had found a bottle of pills that promised to clean out my system, which it did the next day. When I got back I was still slightly sick but healing. My problem with constipation came back so I took another pill, and that's when my problem started. I began to develope a sevre case of heartburn, which I got over with another form of medicine but every since then I've had stomach cramps and loose stools. I stopped taking the medicine that previously cleaned out my system, as it advised on the back that "if I experience stomach aches I should stop taking the medicine."
Now I feel cramps in my stomach, mainly in the middle and left side. It goes away every once in awhile but comes back promptly, especially on an empty stomach, which I've been having a lot of considering my loose stools that clean out my system. So my question is...is this a result of taking those pills and will clear up if I continue to keep them shelved, is it a result of the flu I've fought over or is it something worth seeing a doctor over?
Thank you for your time and your assistance.
 Dr. S. Adhikari - Fri Jun 10, 2005 1:56 pm

Visit your physician immediately and don't try to experiment too much now!

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here